Addiction: Substance Abuse Community
DIZZINESS/Feel like I'm going up and down. is is the xanax w/d or ...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

DIZZINESS/Feel like I'm going up and down. is is the xanax w/d or the hydro? what to do???

I am over 50 days clean from a 5/day 10/750 hydrocodone and 2/.05 alprazolam (xanax) RX for back pain and anxiety. I did a 7 day detox at an inhouse facility. I was fine until i left the facility. I then had chills, diarea (diarrhea), lost 10 lbs., DIZZY, heart rate over 100 for about 1 1/2 weeks. I am feeling better, EXCEPT, i am still SOOO DIZZY!!! also, i am craving SUGAR, but trying like crazy to control it. What can i do about the vertigo dizziness that lasts ALL DAY???? HELP! I feel like i'm going up and down constantly.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
Can you get to an MD? Sounds like you need a professional. Could be many reasons for what's going on.
Blank
Avatar_f_tn
can you get to n MD or emergency ?  How long was your addiction or use?  There are a lot of unstated facts here. Dont wait to get Med attention  GO. jyv
Blank
Avatar_m_tn
Question: I was clean for 72 days Norco 10/325. I was sora about 2weeks ago after physical activity. I took 11 over a 7day period, the most being three in one day.

Will I go through complete withdrawal again?

I do feel out of it but not like I did initially.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources